# SDR DALA2018092705774

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 0759203) CORROSION IN THE MAIN CABIN FLOOR STRUCTURE SUPPORT CHANNEL, UPPER SURFACE, BETWEEN BS.355.5 TO BS.365.5 LBL.62.0 CP53-221-01I DOT 129-003. FABRICATED SUPPORT CHANNEL FROM 70750 P.O # FC1800007 AND HEAT TREATED TO T6 IAW BDRW 141N5170 REV C AND 4TW0127 WO#11335 FROM HI TECH WELDING. INSTALLED CHANNEL SUPORT IAW B577 SRM 51-40-02.
